# SDR ASMF201507020

- Difficulty date: July 7, 2015
- Submitted: July 24, 2015
- Operation: Air carrier
- Aircraft: N126AM
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 43,628 hours, 20,435 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 893003
- Part serial: C2221
- Condition: Failed
- Location: Main Battery
- Part time: 20,076 hours, 9,381 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE ELEC LIGHT TURNED ON.  PERFORMED ELEC SYS AUTO TEST IAW FIM 24-31 TASK 825, DETECTING THE RT AUXILIARY BATTERY CHARGER WITH FAILURE.  THE RT AUXILIARY BATTERY CHARGER & AUXILIARY BATTERY WERE REPLACED IAW AMM 24-31-31 & AMM 24-31-11, TESTED CORRECT.
